# SDR DALA2023013100777

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 13,407 hours, 1,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 EMERGENCY LIGHT LENS COVER MISSING AT 30 AB, L2 DOOR. CORRECTIVE ACTION: INSTALLED LENS CONVER AT 30 AB, L2 DOOR. (4057253)
